Worst week of ibrance
Hey ladies. Just wondering what is your worst week of ibrance including the off week. Thanks. Marianne
Marianne, I am on my 8th month of Ibrance and letrozole. I cannot tell any difference in week 1,2,or 3 or the week I am off. I have 2-4 hot flashes /day and get very tired around 9 PM. I hope you are doing well.
Hi Susan. When do you take your pill morning or night and why. Thanks
I took it in the AM for the first 6 months and have switched to PM for the last 2 months. I thought it might make a difference in fatigue. I don't think I can tell any difference.
If you had to pick a time which one would you pic
Really doesn't make a difference because the chemical stays in the system for a long time. It's half life is close to 1.5-2 days. The most important thing is to take it with a fatty meal to ensure that it is properly absorbed without us having to suffer from stomach aches. Hope that this helps
I've been on ibrance since Feb 2017. I get the same feeling. I take ibrance in morning. I wad taking it a night. However, I was getting night sweats. When back to morning. I take my ibrance in morning and letrozole in afternoon. If I take them to close I get nausea. Since I take multivitamins, I'm able to combat the fatigue in afternoon.i take my multivitamins in the afternoon. As far as flashes. I always have a fan going in my house, I also wear my summer thin blouses all year long. I rarely wear a sweater under my coat unless it super cold outside. sometimes at I home I wear my camisoles.
I don't have a good week. On my week off I get my xgeva and faslodex shots. Side effects. I started my first ibrance today at 100 mg. My first in 14 days. Immediately my sinuses are a mess and it feels like my throat swells. Does anybody else experience this?
No I don’t have those side effects. My biggest complaint is fatigue. I’m so sorry you have those side effects. Can your dr cut it down to 75mg?
I don't know. He just took me down to 100.
I just started on Ibrance, my second cycle. So far, my biggest challenge is feeling tired. By the three weeks or the week, before I get the 7 days off, I seem to feel especially tired. The week off feels good, like my body seems to be regrouping. I hoping it stays this way and that it will really help. I will find out when I have another test done. I am sorry to hear about your side effects. I encourage you to talk with your doctor, you don't want to get more sick. Take care, hang in there.
Often I don’t feel any better in my off week. My perceptible side effect is fatigue. I do feel better, much better, when I juice greens. If you like and or can tolerate greens you can make smoothies or juices. My go to is a head of kale with 1/2 to a whole cucumber, pineapple to sweeten and lemon. pineapple is supposed to be good for you digestion. You can lighten it up with Apple or pear but should be at least 3 parts greens to one part fruit I am overweight so sure it makes everything worse and I have cut carbs and sweets to a minimum. Feel better. Check out Kris Carrs website for some good diet info. I work and sometimes I sleep away a lot of the weekend.
unfortunately there r side effects to every medication but we have no choice to stay alive! Don’t anticipate the worst symptom, just go day by day. Stay busy and positive and try not to focus on what might and can happen just try and think positive and remain grateful that we have treatments!
I can’t telll the difference.
I am just ending my first cycle of ibrance. Day 3 brought on blisters and complete rawness on the top of my mouth but they went away after day 15 and with the help of magic mouthwash. Day 17 & 18 had morning nosebleeds. I haven't experienced the fatigue yet but image it is coming with the holidays and working 40 hours a week.
Trying to live life as normal as possible and even kept my 5 month old granddaughter overnight this weekend.
My xgeva ands faslodex injections are to take place on day 1 of next cycle. Any recommendations on doing them on week off instead. Have to do blood work for xgeva and ibrance so have been trying to coordinate timing.
Side note- one year ago this week I had to put titanium rods in both femur due to rare side effect of having multiple fractures in both femurs. First progression of disease with tumors in my knee in July but radiation seems to have taken care of that. Will have scans in December to see how everything is going but so far my legs are feeling better than they have in a long time.
Wishing everyone a Happy Thanksgiving and hoping each will be able to focus on what they are grateful for.
It varies a bit but for me it’s a week when I can’t keep my eyes open. I force myself out of bed to go to work, do ok at work and then have to blast the radio and open the car windows to stay alert driving home. Then I crash. Figuratively that is. I sleep. Sometimes sleep most of my weekend away. During those times I force myself to do something to get out of the house and air myself out. I finally decided to cut carbs and do better with juicing and it makes a difference. It doesn’t always hit me like that though. But in general there is more fatigue. Weeks off not very different
So happy to hear you are adjusting to the new drug regimen. I take mine about noon everyday and actually have very few side effects from 100mg Ibrance. However, my off week is when I have the most fatigue. I just plan my calendar around that week-no biggy.
The Letrozole is the one that is kicking my body left and right. I was having some neuropathy in my feet so the doc added gabapentin 3x s day to my Routine but that did t really do anything so I stopped taking them. The neuropathy went away but was replaced with really bad hip and leg pains?? They just ached non stop??
Now he has me on the gabapentin 3x day and Cymbalta as it is used to treat myalgia which is a huge side effect of the Letrozole/femara. I read up in the cymbalta and found it is a severe depression med??? BUT that is is used to treat fiber myalgia. It’s only been 3 days and my legs are already noticing a huge improvement-YAY!!! Seems odd that a depression med would help but hey whatever works right?
I don’t think I’m depressed as I don’t have those symptoms but will be interesting to see what evolves after being on it for a few weeks.
I get really tired the at about the 19th or 20th day of being on Ibrance and I'm tired until the about a day or two of being off Ibrance. Sometimes I'm more tired than other months. This last month was challenging because I just wanted to sit and do nothing else! I've always been really active and it is an adjustment!
I like to separate my two drugs, Femera and Ibrance. I take Ibrance in morning after eating my biggest meal of the day. I take the Letrozole, femura, before bed because it can make you dizzy. You don't need food with that and it may be helping me sleep better. Overall, the letrozole is what gives you the joint pain. My only question is if the Ibrance is giving me slight neuropathy. I took letrozole for 5 years once and other than annoying hot flashes, did not have significant joint pain. I have been on it again for over 2 months and none now either. On the other hand, I significantly changed my diet with this new diagnosis to NO sugar ( check all labels) and no flour and mostly greens and cabbage type plants all day. Except when my neutrophil counts are really low, then I am concerned to juice (although I buy all my greens from farmer), i am still concerned of raw bacteria so then I slightly cook them--not as much fun or tasty for me but ok. So, I think separating the drugs is best,, at least from a liver prospective, Ibrance after big meal morning or lunch and femura before bed!
noticed that on her week off (week 4) she tends to get dizzy and nauseous but not on week 1-3. Has anyone...
finished my third week on ibrance on Sunday , so this was done on my week off ibrance ( but continuing...
like me and found Ibrance to work for them. It seems like people who start Ibrance and only have a short...
Start a Community